DocServer

Items where Year is 1998

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | L | M | W
Number of items: 20.

A

Andrews, Kevin T. and Wright, Steve (1998) Stochastic homogenization of elliptic boundary-value problems with Lp-data. Asymptot. Anal., 17 (3). pp. 165-184.

B

Borwein, David and Borwein, Jonathan M. and Pinner, Christopher (1998) Convergence of Madelung-Like Lattice Sums. Trans. Amer. Math. Soc., 350 . pp. 3131-3167.

Borwein, Jonathan M. and Bradley, David M. and Broadhurst, David J. and Lisonek, Petr (1998) Combinatorial Aspects of Multiple Zeta Values. Electronic Journal of Combinatorics, 5 .

Borwein, Jonathan M. and Broadhurst, David J. (1998) Determinations of rational Dedekind-zeta invariants of hyperbolic manifolds and Feynman knots and links. [Preprint]

Borwein, Jonathan M. and Girgensohn, Roland and Wang, Shawn Xianfu (1998) On the Construction of H\"older and Proximal Subderivatives. Canadian Bulletin of Mathematics, 41 . pp. 497-507.

Borwein, Jonathan M. and Jofre, Alejandro (1998) A nonconvex separation property in Banach spaces. ZOR: Math. Methods of Operations Research, 48 . pp. 169-179.

Borwein, Jonathan M. and Moors, Warren B. (1998) A chain rule for essentially strictly differentiable Lipschitz functions. SIAM Journal on Optimization, 8 (2). pp. 300-308.

Borwein, Jonathan M. and Treiman, Jay S. and Zhu, Qiji J. (1998) Necessary Conditions for Constrained Optimization Problems with Semicontinuous and Continuous Data. Transactions of the American Mathematical Society, 350 (6). pp. 2409-2429.

Borwein, Jonathan M. and Zhu, Qiji J. (1998) Limiting convex examples for nonconvex subdifferential calculus. Journal of Convex Analysis, 5 (2). pp. 221-235. ISSN 0944-6532

Borwein, Jonathan M. (1998) Brouwer-Heyting sequences converge. Mathematical Intelligencer, 20 (1). pp. 14-15.

Borwein, Jonathan M. and Moors, Warren B. (1998) Null sets and essentially smooth Lipschitz functions. SIAM J. Optim., 8 (2). pp. 309-323.

Borwein, Jonathan M. and Wang, Shawn Xianfu (1998) The converse of the mean value theorem may fail generically. MAA Monthly, 105 . pp. 847-848.

L

Ledyaev, Yuri S. and Zhu, Qiji J. (1998) Implicit Multifunction Theorems. [Preprint]

Lucet, Yves (1998) The Legendre--Fenchel Conjugate: Numerical Computation. [Preprint]

Lucet, Yves (1998) Symbolic computation of the Legendre--Fenchel conjugate and biconjugate of a quartic univariate polynomial. [Preprint]

M

MacDougall, James A. and Eggleton, Roger B. (1998) Almost $K_m$-Saturated Graphs. Congressus Numerantium, 131 . pp. 187-203.

Mansfield, Elizabeth L. and Reid, Gregory J. and Clarkson, Peter A. (1998) Nonclassical Reductions of a 3+1-Cubic Nonlinear Schrodinger System. [Preprint]

Marechal, Pierre (1998) On the Principle of Maximum Entropy on the Mean as a methodology for the regularization of inverse problems. [Preprint]

Marechal, Pierre and Togane, D. and Celler, Anna and Borwein, Jonathan M. (1998) Numerical Assessment of the Stability of Reconstruction Processes for Computed Tomography. [Preprint]

W

Wright, Steve (1998) On the steady-state flow of an incompressible fluid through a randomly perforated porous medium. J. Differential Equations, 146 (2). pp. 261-286.

This list was generated on Wed Oct 18 07:48:55 2017 AEDT.